# SDR ASAA2025062158915

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 64,859 hours, 19,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN FELL OFF. GROUNDED - YES. RE-SECURED MID CABIN OVERHEAD EMER EXIT SIGN LENS. CKS GOOD REF AMM 33-51-00.
